Start Submission Become a Reviewer

Reading: Pericardial effusion: a rare side effect of clozapine

Download

A- A+
Alt. Display

Brief Reports

Pericardial effusion: a rare side effect of clozapine

Authors:

P. D. L. R. Wijesinghe ,

National Institute of Mental Health, LK
X close

R. Jayasinghe,

National Institute of Mental Health, LK
X close

F. H. D. S. Silva

National Institute of Mental Health, LK
X close

Abstract

A pericardial effusion is a rare but very serious side effect of clozapine. We present a case of a 50-year old female, who developed fever and tachycardia during the initial period of treatment with clozapine. This case highlights the importance of having a high degree of suspiciousness for occurrence of a pericardial effusion.
How to Cite: Wijesinghe, P.D.L.R., Jayasinghe, R. and Silva, F.H.D.S., 2020. Pericardial effusion: a rare side effect of clozapine. Sri Lanka Journal of Psychiatry, 11(2), pp.33–34. DOI: http://doi.org/10.4038/sljpsyc.v11i2.8275
Published on 02 Dec 2020.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus